×

zbMATH — the first resource for mathematics

Convergence of vectorial continued fractions related to the spectral seminorm. (English) Zbl 1160.46032
Summary: We show that the spectral seminorm is useful to study convergence or divergence of vectorial continued fractions in Banach algebras because such convergence or divergence is related to a spectral property.
MSC:
46H99 Topological algebras, normed rings and algebras, Banach algebras
30B70 Continued fractions; complex-analytic aspects
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Fair, W, Noncommutative continued fractions, SIAM Journal on Mathematical Analysis, 2, 226-232, (1971) · Zbl 0198.16402
[2] Wynn, P, Continued fractions whose coefficients obey a noncommutative law of multiplication, Archive for Rational Mechanics and Analysis, 12, 273-312, (1963) · Zbl 0122.30604
[3] Wall HS: Analytic Theory of Continued Fractions. D. Van Nostrand, New York, NY, USA; 1948:xiii+433. · Zbl 0035.03601
[4] von Koch, H, Sur un théorèrme de Stieltjes et sur LES fonctions définies par des fractions continues, Bulletin de la Société Mathématique de France, 23, 33-40, (1895) · JFM 26.0233.01
[5] Peng, ST; Hessel, A, Convergence of noncommutative continued fractions, SIAM Journal on Mathematical Analysis, 6, 724-727, (1975) · Zbl 0303.40004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.